Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Does anyone go red in the cheeks while on Accutane? I go red alot in the cheeks when exposed to heat, could be rosacea i'm going to ask my derm about it next week. It's very depressing, I just got my acne cleared up now this. cry.gif

Share this post


Link to post
Share on other sites

Redness on Tane is normal. Are you moisturizing and using a cleanser with a balanced Ph? You could try Aloe Vera if you want, some people say it works.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×